Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Evolutionary Argument for Time Limitation

Jan G. Sevenster, Jacintha Ellers and Gerard Driessen
Evolution
Vol. 52, No. 4 (Aug., 1998), pp. 1241-1244
DOI: 10.2307/2411256
Stable URL: http://www.jstor.org/stable/2411256
Page Count: 4
  • Read Online (Free)
  • Download ($4.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Evolutionary Argument for Time Limitation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1241
    1241
  • Thumbnail: Page 
1242
    1242
  • Thumbnail: Page 
1243
    1243
  • Thumbnail: Page 
1244
    1244